# SDR CA120321007

- Difficulty date: January 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12 hours
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) TREAD SEPARATION ON MAIN WHEEL TIRES. THE LATEST INCIDENT CAUSED EXTENSIVE FLAP DAMAGE.
